Publications with S. Vasey

All publications by Sebastien Vasey and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:842 Shelah, S., & Vasey, S. Categoricity and multidimensional diagrams. Preprint. arXiv: 1805.06291
Sh:1119 Shelah, S., & Vasey, S. (2018). Abstract elementary classes stable in \aleph_0. Ann. Pure Appl. Logic, 169(7), 565–587. arXiv: 1702.08281 DOI: 10.1016/j.apal.2018.02.004 MR: 3788738